Publication
Title
Modified Douglas splitting methods for reactiondiffusion equations
Author
Abstract
Language
English
Source (journal)
Bit : numerical mathematics. - Lund
Publication
Lund : 2017
ISSN
0006-3835
Volume/pages
57:2(2017), p. 261-285
ISI
000401549700001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Project info
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
E-info
Record
Identification
Creation 23.05.2017
Last edited 02.10.2018
To cite this reference